# SDR USAA2009073191968

- Difficulty date: July 22, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- Aircraft time: 67,517 hours, 46,545 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6545834551
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C22 CHECK - CRACKED INTERCOSTAL CHANNEL AT BS 344, LBL 48, WL 208.1.  REPLACED INTERCOSTAL CHANNEL AT BS 344, LBL 48, WL 208.1 IAW B737 SRM 51-40-02.
